uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
THE STRENGTH OF SOME MARTIN-LOF TYPE THEORIES
Uppsala University.
Uppsala University.
1994 (English)In: ARCHIVE FOR MATHEMATICAL LOGIC, Vol. 33, no 5, 347-385 p.Article in journal (Other scientific) Published
Abstract [en]

One objective of this paper is the determination of the proof-theoretic strength of Martin-Lof's type theory with a universe and the type of well-founded trees. It is shown that this type system comprehends the consistency of a rather strong classical sub

Place, publisher, year, edition, pages
SPRINGER VERLAG , 1994. Vol. 33, no 5, 347-385 p.
Identifiers
URN: urn:nbn:se:uu:diva-27049OAI: oai:DiVA.org:uu-27049DiVA: diva2:54943
Note
Addresses: UPPSALA UNIV, DEPT MATH, S-75238 UPPSALA, SWEDEN. OHIO STATE UNIV, DEPT MATH, COLUMBUS, OH 43210.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 326 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf